HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic differential geometry of hyperbolic plane curves

Files in This Item:
pre456.pdf655.37 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83602

Title: Generic differential geometry of hyperbolic plane curves
Authors: Pei, D. Browse this author
Sano, T. Browse this author
Torii, E. Browse this author
Issue Date: 1-Apr-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 456
Start Page: 1
End Page: 12
Abstract: We study hyperbolic invariants of hyperbolic plane curves as applications of the singularity theory of smooth functions
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69206
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University